# SDR 038431

- Difficulty date: November 29, 2003
- Submitted: November 29, 2003
- Operation: Air carrier
- Aircraft: N19
- Make and model: Saab SF340A
- Aircraft serial: 19XS
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Vibration
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AND CRUISE FLT 4514 FROM PIT TO LYH EXPERIENCED ABNORMAL RAPID VIBRATION IN CONTROL YOKES. CREW WAS ADVISED TO RETURN TO PIT, NO INCIDENT.
